MAUDE Adverse Event Report: HILL-ROM CARY MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS); WAVE CLINICAL PLATFORM

HILL-ROM CARY MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS); WAVE CLINICAL PLATFORM
Model Number NG
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Voalte nurse call system provides visual and/or audible event alert notification via designated communication devices (mobile phones).The voalte system can be used in conjunction with a compatible nurse call system to relay alerts from said nurse call system to voalte communication devices.The pathway for the alerts notification is as follows: rauland nurse call device (source) sends out patient alarms to hillrom excel system (middleware) to forward to hillrom voalte system/ user phones (destination).The device instructions for use state, ¿the external relay is designed to be used only as a secondary notification system.It should never be used as the primary means of notification.¿ the routing of an alert is configured at application setup based on the customer-provided call type name.Any change in the naming convention of the source would prevent an alert from following its configured pathway unless the new named source was updated in the program configuration by hillrom.Troubleshooting activities determined that the customer changed the source name without notifying hillrom.This name change, on the third-party rauland device (source), disrupted the pathway and prevented the alert from being sent to the voalte phones.Additionally, hillrom technical support determined that the original customer designated call type/name ¿delivery emergency¿ was working properly.In this event, no injury occurred, and there was no malfunction of the voalte system device.This event is contributed to use error of the customer not notifying hillrom of the call source name change.The name was corrected/updated to resolve the issue.Although the alert from the source would display locally at the site of initiation (and other designated areas), the absence of the call routing to mobile phones is likely to result in a delay in emergent care, serious injury or death.Therefore hillrom is cautiously reporting this event.
 
Event or Problem Description
The customer reported that the "ob emergency" alert did not route from the facilities rauland nurse call system (third-party) to the voalte device (phone).There was no injury associated with this event.This event was captured under hillrom complaint ref # (b)(4).

Brand Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Common Device Name
WAVE CLINICAL PLATFORM
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
keighley crosthwaite
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key16466139
Report Number2027454-2023-00017
Device Sequence Number7482227
Product Code MWI
UDI-Device Identifier00856128007007
UDI-Public00856128007007
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNG
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown